# SDR C2XA11RI068

- Difficulty date: May 5, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,726 hours, 8,824 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2897 - EWR - FLIGHT CREW REPORTED L/G AIR/GND FAIL MESSAGE FOR 5 SECONDS AFTER GEAR EXTENSION.  EWR MX CHECKED CMC - NO AIR'GRD FAIL MESSAGE WAS FOUND.  MX SERVICED NLG STRUT ASSY AND PERFORMED EXTENSION & RETRACTION GEAR CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
